MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L; CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0023L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 january 2018: (b)(4).
 
Event or Problem Description
The patient came in due to signs of infection.The surgeon removed all medacta implants on (b)(6) 2017.The sales agent became aware of the revision on (b)(6) 2017.The patient had the spacer removed on (b)(6) 2018 and medacta components were implanted.The surgery was completed successfully.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7185747
Report Number3005180920-2017-00839
Device Sequence Number96514
Product Code JWH
UDI-Device Identifier07630030862373
UDI-Public07630030862373
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number02.12.0023L
Device Lot Number151963
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2017
Initial Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;